# SDR SWIA202161557

- Difficulty date: August 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMER EXIT - UPPER AFT LATCH FITTING (FS473) HAS GOUGE     (C-CHECK RO 10/4/2021)    COMPLIED WITH REO 601R-53-41-2945 REV-- DATED 2021-08-09. BLENDED CHAFE DAMAGED ON LH OVERWING EMERGENCY EXIT FRAME STOP FITTING P/N 600-31381 IS STRUCTURALLY ACCEPTABLE STEPS 1 TO 4    C/W 51-900-1003-SKY
